# SDR CA970407019

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864806
- Condition: Failed
- Location: Landing Gear
- Part time: 4,793 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND. ALTERNATE GEAR EXTENSION CARRIED OUT. PROXIMITY SENSOR ELECTRONIC UNIT REPLACED.
